# SDR DALA2024120411439

- Difficulty date: November 29, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 93,581 hours, 42,475 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Loose
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DISC: 2 FLIGHT ATTENDANT O2 MASKS IN AFT GALLEY ARE DEPLOYED. C/A: STOWED 2 O2 MASKS IN AFT GALLEY AS REQ. (LP: 6575512)
